Kirkland AllerClear Loratadine 10 mg Antihistamine Tablets Review

Kirkland AllerClear Loratadine 10 mg Antihistamine TabletsWHAT IS IT

Kirkland AllerClear Loratadine 10 mg Antihistamine Tablets, 300-Count Bottle “temporarily relieves these symptoms due to hay fever or other upper respiratory allergies” Source [eBay.com

WHAT DOES IT DO?

“AllerClear temporarily relieves symptoms like runny nose, sneezing, itchy and watery eyes and itching of the Nose or Throat due to hay fever or other upper respiratory allergies” [specsreviews.us]

MAIN INGREDIENTS

The active ingredient that Kirkland AllerClear Loratadine 10 mg Antihistamine Tablets contains is Loratadine 10 mg, which works as an antihistamine. The inactive ingredients are Lactose Monohydrate, Magnesium Stearate, Povidone, and Pregelatinized Starch.

WHY IT IS A MUST USE

The Kirkland AllerClear Loratadine 10 mg Antihistamine Tablet has its original prescription strength, will provide a 24 hour allergy relief and it is non- drowsy. Furthermore, it will effectively work for people with:

  • Runny Nose
  • Sneezing
  • Itchy, Watery Eyes
  • Itching of the Nose or Throat

BUY IT NOW AT BEST OFFERS

CUSTOMER RATINGS

Over 40 users have given it a 5 out of 5 star rating on slickdeal.net. a confirmation that this tablets are what you actually need.

Leave a Reply